# SDR SWAA2016052652150

- Difficulty date: April 15, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5711 · Wing Spar
- Part: Splice
- Part number: 6545321
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD SPLICE CRACKED ON FASTENER HOLE AT RSS 222.5.  REPAIRED CHORD IAW EA.
